Volume 5, Issue 1, February 1998, Pages 23 - 40
Stochastic Cohomology of the Frame Bundle of the Loop Space
Received 10 January 1997, Accepted 1 September 1997, Available Online 1 February 1998.
- https://doi.org/10.2991/jnmp.19188.8.131.52How to use a DOI?
- We study the differential forms over the frame bundle of the based loop space. They are stochastics in the sense that we put over this frame bundle a probability measure. In order to understand the curvatures phenomena which appear when we look at the Lie bracket of two horizontal vector fields, we impose some regularity assumptions over the kernels of the differential forms. This allows us to define an exterior stochastic differential derivative over these forms.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - R. Léandre PY - 1998 DA - 1998/02 TI - Stochastic Cohomology of the Frame Bundle of the Loop Space JO - Journal of Nonlinear Mathematical Physics SP - 23 EP - 40 VL - 5 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.19184.108.40.206 DO - https://doi.org/10.2991/jnmp.19220.127.116.11 ID - Léandre1998 ER -